# SDR FDEA201003130810

- Difficulty date: March 13, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400 S17-19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BS 400 STR 17L - 19L EXTERIOR FUSELAGE.  EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1 FIG 1.  CUT-OUT DAMAGED AREA DIM: 2.6250" X 2.8750" IAW SRM 53-30-3 FIG 3. HFEC INSP CUT-OUT AREA IAW NDTM 51-00-00, FIG 23, PART 6, NO DEFECTS NOTED.  FABRICATED FILLER FROM 2024T3 .050 SIZE: 1.7500" X 2.5" AND DOUBLER FROM 2024T3 .063 SIZE: 11" X 8.5" PO NR 9009353 AND PO NR 9009378 IAW SRM 53-30-3 FIG 3.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 3.
